# SDR A8OA2013040200004

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 31,158 hours, 42,827 cycles
- Engine: Pwa PT6A67D
- Engine time: 22,663 hours, 28,534 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 2355
- Condition: Defective
- Location: Oil System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH AUTOFEATHER ARMED AND POWERED AND PASSING APPROX 93-94 PERCENT THE AFX ANNUNCIATOR ILLUMINATES. AFTER TROUBLESHOOTING,  REMOVED DEFECTIVE RT HIGH OIL PRESSURE SWITCH, INSTALLED NEW SWITCH IAW MM CHAPTER 61-21-01.  GROUND RUN UP OPERATED WITHIN SPECIFICATIONS.
